# SDR SBAA2014100600003

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N752FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0247
- Aircraft time: 11,215 hours, 10,719 cycles
- Engine: Pwa PT6A114A
- Engine time: 14,742 hours, 13,859 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210002AE
- Part serial: 2138051
- Condition: Defective
- Location: Propeller
- Part time: 3,349 hours, 3,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI PILOT PULLED POWER CONTROL AFT INTO BETA REVERSE RANGE TO SLOW HIS TAXI SPEED.  WHEN BRINGING POWER CONTROL BACK FWD INTO FWD POWER RANGE HE NOTED A BINDING AT BETA REVERSE GATE.  PILOT SHUT OWN ACFT & CONTACTED MX.  INSPECTED POWER CONTROL RIGGING & SYS FOR PROBLEMS, NONE NOTED.  ACFT WAS TEST RUN & OPERATED IN & OUT OF BETA REVERSE RANGE NUMEROUS TIMES.  BINDING COMING OUT OF BETA REVERSE WAS NOTED ONE TIME ONLY.  PROP GOVERNOR WAS REPLACED WITH OVERHAULED UNIT & RIGGED AS REQUIRED.  ACFT WAS AGAIN TEST RUN & PUT IN & OUT OF BETA REVERSE MANY TIMES.  POWER CONTROL OPERATED SMOOTHLY ALL THE TIME.
